Dyson's Lemma for polynomials in several variables (and the Theorem of Roth).
Inventiones mathematicae, Tome 78 (1984), pp. 445-490
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomials in several variables, hypersurface, approximation point, positivity for direct images of dualizing sheaves, Kodaira type vanishing theorems of -divisors, Roth theorem, Dyson lemma
@article{IM_1984__78_143180,
author = {H\'el\`ene Esnault and Eckart Viehweg},
title = {Dyson's {Lemma} for polynomials in several variables (and the {Theorem} of {Roth).}},
journal = {Inventiones mathematicae},
pages = {445--490},
year = {1984},
volume = {78},
zbl = {0545.10021},
url = {http://geodesic.mathdoc.fr/item/IM_1984__78_143180/}
}
Hélène Esnault; Eckart Viehweg. Dyson's Lemma for polynomials in several variables (and the Theorem of Roth).. Inventiones mathematicae, Tome 78 (1984), pp. 445-490. http://geodesic.mathdoc.fr/item/IM_1984__78_143180/